PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 3 | 233-237
Tytuł artykułu

On additive bases

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
3
Strony
233-237
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-03
poprawiono
1998-09-21
Twórcy
autor
  • Department of Computer Science and Technology, University of Petroleum, Shangping Shiuku Road, Beijing 10200, China
  • Université P. et M. Curie, E. Combinatoire, Case 189, 4, Place Jussieu, 75252 Paris Cedex, France
Bibliografia
  • [1] J. A. Dias da Silva and Y. O. Hamidoune, Cyclic subspaces of Grassmann derivations, Bull. London Math. Soc. 26 (1994), 140-146.
  • [2] G. T. Diderrich, An addition theorem for abelian groups of order pq, J. Number Theory 7 (1975), 33-48.
  • [3] G. T. Diderrich and H. B. Mann, Combinatorial problems in finite abelian groups, in: A Survey of Combinatorial Theory, J. L. Srivasta et al. (eds.), North-Holland, Amsterdam, 1973, 95-100.
  • [4] P. Erdős and H. Heilbronn, On the addition of residue classes mod p, Acta Arith. 9 (1964), 149-159.
  • [5] W. Gao, On the size of additive bases of finite groups, preprint, October 1997.
  • [6] Y. O. Hamidoune, Adding distinct congruence classes, Combin. Probab. Comput. 7 (1998), 81-87.
  • [7] Y. O. Hamidoune and G. Zémor, On zero-free subset sums, Acta Arith. 78 (1996), 143-152.
  • [8] Y. O. Hamidoune, A. S. Lladó and O. Serra, On sets with a small subset sum, Combin. Probab. Comput., to appear.
  • [9] E. Lipkin, Subset sums of sets of residues, in: Conference on the Structure Theory of Set Addition, CIRM, Marseille, 1993, 187-197.
  • [10] H. B. Mann, Addition Theorems, 2nd ed., R. E. Krieger, New York, 1976.
  • [11] H. B. Mann and J. E. Olson, Sums of sets of elements in the elementary abelian group of type (p,p), J. Combin. Theory 2 (1967), 275-284.
  • [12] H. B. Mann and Y. F. Wou, Addition theorem for the elementary abelian group of type (p,p), Monatsh. Math. 102 (1986), 273-308.
  • [13] J. E. Olson, An addition theorem modulo p, J. Combin. Theory 5 (1968), 45-52.
  • [14] J. E. Olson, Sums of sets of group elements, Acta Arith. 28 (1975), 147-156.
  • [15] C. Peng, An addition theorem in elementary abelian groups, J. Number Theory 27 (1987), 58-62.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i3p233bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.